# SDR UALA2010033001059

- Difficulty date: March 29, 2010
- Submitted: April 7, 2010
- Operation: Air carrier
- Aircraft: N666UA
- Make and model: Boeing 767322
- Aircraft serial: 29238
- Aircraft time: 41,837 hours, 11,487 cycles
- Engine: Pwa PW4056
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Isolation Valve
- Part number: 2780539107
- Part serial: 13
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RT ISLN VALVE LIGHT ON WITH SWITCH IN OR OUT.  VALVE DEEMED DEFECTIVE.  REPLACED RIGHT ISOLATION VALVE.  OPS ARE GOOD.
